Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 4, Number 4
HTML articles powered by AMS MathViewer

A note on the derivations of Lie algebras
George F. Leger PDF
Proc. Amer. Math. Soc. 4 (1953), 511-514
Concerning Cartan’s criterion
H. E. Campbell PDF
Proc. Amer. Math. Soc. 4 (1953), 515-518
A subdirect-union representation for completely distributive complete lattices
George N. Raney PDF
Proc. Amer. Math. Soc. 4 (1953), 518-522
On the representation of an integer as the sum of three fourth powers
M. Parthasarathy PDF
Proc. Amer. Math. Soc. 4 (1953), 523-527
Note on some formulas of Rodeja F
L. Carlitz PDF
Proc. Amer. Math. Soc. 4 (1953), 528-529
Note on some partition identities
L. Carlitz PDF
Proc. Amer. Math. Soc. 4 (1953), 530-534
Note on the class number of real quadratic fields
L. Carlitz PDF
Proc. Amer. Math. Soc. 4 (1953), 535-537
Permutations in a finite field
L. Carlitz PDF
Proc. Amer. Math. Soc. 4 (1953), 538
Properly primitive ternary indefinite quadratic genera of more than one class
Burton W. Jones and E. H. Hadlock PDF
Proc. Amer. Math. Soc. 4 (1953), 539-543
On monotone multiplicative functions
L. Moser and J. Lambek PDF
Proc. Amer. Math. Soc. 4 (1953), 544-545
Representation of functions by matrices. Application to Faber polynomials
Eri Jabotinsky PDF
Proc. Amer. Math. Soc. 4 (1953), 546-553
Rational normal matrices satisfying the incidence equation
A. A. Albert PDF
Proc. Amer. Math. Soc. 4 (1953), 554-559
Corrections to the paper “Remarks on fluctuations of sums of independent random variables”
K. L. Chung and M. Kac PDF
Proc. Amer. Math. Soc. 4 (1953), 560-563
On the Fourier expansion of stationary random processes
R. C. Davis PDF
Proc. Amer. Math. Soc. 4 (1953), 564-569
An expression for $\vartheta _ 1(nz)/\vartheta _ 1(z)$
W. N. Bailey PDF
Proc. Amer. Math. Soc. 4 (1953), 569-572
A cardinal number associated with a family of sets
Seymour Ginsburg PDF
Proc. Amer. Math. Soc. 4 (1953), 573-577
Distribution functions containing a Gaussian factor
Harry Pollard PDF
Proc. Amer. Math. Soc. 4 (1953), 578-582
On Euler methods of summability for double series
G. N. Wollan PDF
Proc. Amer. Math. Soc. 4 (1953), 583-587
A remark on zeta functions
H. Kober PDF
Proc. Amer. Math. Soc. 4 (1953), 588-590
On the derivative of a univalent function
A. J. Lohwater and George Piranian PDF
Proc. Amer. Math. Soc. 4 (1953), 591-594
Various remarks on univalent functions
James A. Jenkins PDF
Proc. Amer. Math. Soc. 4 (1953), 595-599
On functions with infinitely many derivatives
Arthur Rosenthal PDF
Proc. Amer. Math. Soc. 4 (1953), 600-602
Extreme points of vector functions
Samuel Karlin PDF
Proc. Amer. Math. Soc. 4 (1953), 603-610
Postulates for generalizations of Hilbert space
H. Rubin and M. H. Stone PDF
Proc. Amer. Math. Soc. 4 (1953), 611-616
Operators and initial-value problems
R. M. Redheffer PDF
Proc. Amer. Math. Soc. 4 (1953), 617-629
On the global behavior of differential equations on two-dimensional manifolds
Felix Haas PDF
Proc. Amer. Math. Soc. 4 (1953), 630-636
Hausdorff means with convex mass functions
H. S. Wall PDF
Proc. Amer. Math. Soc. 4 (1953), 637-639
A nonconvergent iterative process
J. H. Roberts PDF
Proc. Amer. Math. Soc. 4 (1953), 640-644
Local cross sections in locally compact groups
Paul S. Mostert PDF
Proc. Amer. Math. Soc. 4 (1953), 645-649
On the universal covering space and the fundamental group
C. W. Saalfrank PDF
Proc. Amer. Math. Soc. 4 (1953), 650-653
Dense imbedding of topological groups
Morikuni Goto PDF
Proc. Amer. Math. Soc. 4 (1953), 653-655
An equicontinuity condition for transformation groups
John D. Baum PDF
Proc. Amer. Math. Soc. 4 (1953), 656-662
Representation of functions as absolutely convergent Fourier-Stieltjes transforms
Edwin Hewitt PDF
Proc. Amer. Math. Soc. 4 (1953), 663-670